# SDR 29GA2022022800001

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N401SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1216
- Aircraft time: 3,602 hours, 3,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 51 TLH/TPA FLAP STUCK AT 15 DEGREES DECLARED EMERGENCY. CORRECTIVE ACTION: PERFORMED FUNCTIONAL TEST OF FLAP CONTROL SEVERAL TIMES FOUND SYSTEM WORKING PROPERLY AT ALL DEGREES.
